# SDR DALA2020120403968

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 62,476 hours, 28,663 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL MASK DEPLOYED/LOCATIONS: 607.  CORRECTIVE ACTION: RESECURED MASK INTO PANEL AND CLOSED AND SECURED PSU DOOR. OK FOR SERVICE.
